# SDR AWXA0002243

- Difficulty date: August 1, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N172AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23631
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE BS 178 BLKHD WEB 2 CRACKS LBL 7 AND RBL 7 WL 184.  CUT OUT DAMAGE AND INSTALLED DOUBLER IAW B737-300 SRM 53-10-08 PG 287-291.
